# SDR DHL2001705534

- Difficulty date: April 17, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, FWD SIDE BS 1183 VERTICAL BEAM LBL 26.83 WL 268 HAS A VISUAL CRACK TOP SIDE OF THE LIGHTENING HOLE (MARKED) REP MPRGAA1A53001 S/B 727-53AO173. AD 85-20-03. REMOVED FASTENERS ON VERTICAL BEAM STA 1183 BULKHEAD BL 2683, REMOVED STIFFENER TEES AT WL 253 X 263, IAW BOEING S/B 727-53-0182 FIG 2.
